Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83540
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust adaptive sliding-mode control for fuzzy systems with mismatched uncertainties
Author: Zhang, J.
Shi, P.
Xia, Y.
Citation: IEEE Transactions on Fuzzy Systems, 2010; 18(4):700-711
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2010
ISSN: 1063-6706
1941-0034
Statement of
Responsibility: 
Jinhui Zhang, Peng Shi and Yuanqing Xia
Abstract: This paper is devoted to design adaptive sliding-mode controllers for the Takagi-Sugeno (T--S) fuzzy system with mismatched uncertainties and exogenous disturbances. The uncertainties in state matrices are mismatched and norm-bounded, while the exogenous disturbances are assumed to be bounded with an unknown bound, which is estimated by a simple and effective adaptive approach. Both state- and static-output-feedback sliding-mode-control problems are considered. In terms of linear-matrix inequalities (LMIs), both sliding surfaces and sliding-mode controllers can be easily obtained via a convex optimization technique. Finally, two simulation examples and a real experiment are utilized to illustrate the applicability and effectiveness of the design procedures proposed in this paper.
Keywords: Adaptive control; Takagi–Sugeno (T–S) fuzzy system; robust control; sliding-mode control (SMC)
Rights: © 2010 IEEE
RMID: 0020128229
DOI: 10.1109/TFUZZ.2010.2047506
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.